# SDR REXA201000156

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 12,796 hours, 10,634 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Part number: 601R33038963
- Part serial: 5202777
- Condition: Damaged
- Location: Radome
- Part time: 2,908 hours, 2,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME LIGHTNING DIVERTER STRIP UPPER RT WITH 13.5 INCH REMAINING STRIP FROM LIE GOING BACK TO THE TIE: 6" THEN 3" THEN 4.5" FOR A TOTAL OF 13.5".  FLY ON PER BOMBARDIER REO 601R-53-81-221 FOR 100 FH WITHIN WHICH TIME DAMAGE MUST BE REPAIRED OR RADOME MUST BE REPLACED.
